# SDR QXEA2018070200247

- Difficulty date: June 28, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 27,391 hours, 29,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR'S 16, 17 & 18, FS X248 TO 714 LT AND RT SIDE. REPAIRED CORROSION ON STR'S 16,17 AND 18 FS 248 TO 714 LT AND RT SIDE IAW RD 84-53-8390 REFERENCE TASK CARD WO 241470 TASK CARD RD84-53-830-84-53-8917 FOR WORK ACCOMPLISHED. NDT CARRIED OUT IAW RD84-53-8917, ISSUE 1 & RD84-53-8930, ISSUE 1. REPROTECTED STR'S 16,17 AND 18 FS 248 TO 714 LT AND RT SIDE IAW SRM 51-25-10.
